Back to Ask the Diabetes Team Ask the Diabetes Team

From Marion Center, Pennsylvania, USA:

My daughter is going through many growth changes at four years of age. Why does this cause such a change in her glucose numbers? She has pretty normal numbers for a while and then she will have two days of highs.


This is an often observed problem. Why? I'm not certain I will be able to tell you. Insulin gets old and at the end of its use we see highs, often a signal to change vials Plus, children do outgrow the dose. Sometimes the food, activity and mild illnesses conspire together to make highs. I tell parents to follow the numbers and correct the highs. I truly try to see a pattern before changing basic management.


Original posting 12 May 2008
Posted to Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:16
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.